Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The potential function method for the solution of two-dimensional stress problems


Author: C. W. MacGregor
Journal: Trans. Amer. Math. Soc. 38 (1935), 177-186
MSC: Primary 74B05; Secondary 74G05, 74G99
DOI: https://doi.org/10.1090/S0002-9947-1935-1501807-4
MathSciNet review: 1501807
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 74B05, 74G05, 74G99

Retrieve articles in all journals with MSC: 74B05, 74G05, 74G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501807-4
Article copyright: © Copyright 1935 American Mathematical Society